U.S. doctors online nowAsk doctors free
Orchard Park, NY
A 28-year-old female asked:

ttc 3rd child for 6 months. i have a regular 28 day cycle and never used hormonal bc. past three months have been light pink spotting for 5 days before period. went to ob/gyn and said not to worry. could this be preventing pregnancy? concerned

1 doctor answer3 doctors weighed in
Dr. Brad Goldenberg
Pediatrics 36 years experience
Fertility: Be more patient, see your OB, and if necessary, visit a fertility specialist to see if a hormonal imbalance is at the root of your problems. You probably are 5 to 10 years older and that could mean less fertility due to age. Your doctors can help you with the answers

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Would it be possible that a pregnant woman take benadryl/antihistamine to treat an allergic reaction or help allergy induced asthma?

2 doctor answers7 doctors weighed in
Dr. Gary Steven
Pediatric Allergy and Asthma 30 years experience
Yes: Antihistamines are generally safe in pregnancy; allowing an allergic reaction to progress can cause more harm to the baby than the antihistamines can.
TN
A 32-year-old member asked:

Im almost 3 weeks late for my period, lots of nausea, sore breasts, white discharge, negative pregnancy test?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Uncertain: Reasons for missed /late periods: low body weight, obesity, marked weight gain or loss, over-exercise such as in endurance athletes, breast-feeding, stress, illness, eating disorders (bulimia or anorexia), travel, hormone irregularities, drug use, medications (i.e., birth control) or med problem (polycystic ovary syndrome or Asherman’s syndrome. #1 reason is pregnancy.
TX
A 44-year-old member asked:

I have had an eye infection (not pink eye) which I satrted out on 40mg of steroids. Opth. Suggesting may be auto immune. What are poss? Migraines too.

1 doctor answer3 doctors weighed in
Dr. Christopher Hood
Ophthalmology 15 years experience
Possible scleritis: It sounds like you may have scleritis, a deep inflammation of the normally white part of the eye that makes it red. It is often associated with a systemic autoimmune disease, and is not infectious. You should continue to seek medical care from a qualified ophthalmologist.
GA
A 25-year-old member asked:

My boyfriend had a stomach ulcer not that long ago and now he has blood in stool and after working all day there was blood residue on his boxers?

2 doctor answers8 doctors weighed in
Dr. Garrett Caldwell
Dr. Garrett Caldwellanswered
Family Medicine 9 years experience
Blood From Ulcer?: Your boyfriend should see his GI physician. The source of the blood needs to be discovered. Most bleeding ulcers resolve with medical therapy but recurrent GI bleeding requires repeat upper endoscopy.. Also, this bleeding may be totally unrelated to his prior ulcer and may require colonoscopy if the upper endoscopy is normal.
Arlington, TX
A 23-year-old female asked:

I have days where I have stomach pain and lower back pain, I get diarrhea and have to stay in the bathroom. What could be the problem?

1 doctor answer1 doctor weighed in
Dr. Douglas Fronzaglia ii, do, ms
Geriatrics 21 years experience
Food allergy: As long as there isn't any blood in your stool and your stools aren't black, you might be experiencing a food allergy. You will need to see you doctor for an evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.